# SDR ASOA201710047020

- Difficulty date: September 30, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 37,794 hours, 28,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON COCKPIT CEILING PANEL 225CTC INOPERATIVE.  REMOVED AND REPLACED THE FUSE IN THE NR 1 EMERGENCY LIGHT BATTERY TRAY. OPS CHECKED GOOD.
